# SDR WRLA20091114307

- Difficulty date: November 14, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount Fitting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING OUTBOARD FLAP INBOARD FWD HINGE LWR MOUNT FITTING AND SIDE BOLT FITTING SURFACE HAS CORROSION.  IAW AMM 57-53-04-000-801 REV 65, REMOVED THE LT WING OUTBOARD FLAP INBOARD FWD HINGE.  SEND TO SHOP FOR REPAIR REF EGAT NRC U05183 J/C ATTACHING SHEET 070645, 00605.  IAW AMM 57-53-01-400-801 REV 65 REINSTALL THE LT WING OUTBOARD FLAP INBOARD FWD HINGE.
